# SDR VNAA9802015

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Part number: ACM30662
- Condition: Failed
- Location: Rt Mlg
- Part time: 60,395 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI OUT FOR TAKEOFF, A ANTI-SKID FAIL WARNING MESSAGE OCCURED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND OUTBOARD WHEEL SPEED SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-13.  OPERATION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
